# SDR REXA2013091901869

- Difficulty date: September 19, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 14,609 hours, 9,219 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER, LT LOWER TRANSCOWL OTBD STANDOFF CRACKED.  REPLACED LT LOWER TRANSCOWL OTB STANDOFF IAW SRM 51-24-14 AND 51-42-21. PN KFN587-3, MS9035350611, HST10AG-6-8, HST10AG6-9, CN624-2082-201.
